MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery, air hose was leaking and therefore wouldn't power dermatome.There was no patient involvement or impact.Due diligence information complete.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).E1 telephone number: (b)(6).G2 foreign: united kingdom evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).No product was returned or pictures provided; functional, visual, and/or dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19220064
Report Number0001526350-2024-00513
Device Sequence Number20558839
Product Code GFD
UDI-Device Identifier00889024376144
UDI-Public(01)00889024376144(11)220805
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00885100206
Device Lot Number65600072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose